MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT STEM SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT STEM SIZE 3
Model Number 01.18.443
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024.Lot 2408154: (b)(4) items manufactured and released on 26-june-2024.Expiration date: 2029-06-12.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional components involved and revised: batch review performed on (b)(6) 2024.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2417339: (b)(4) items manufactured and released on 01-july-2024.Expiration date: 2029-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Cup: mpact 01.32.158mht acetabular shell ø58 multi-hole t (k230011) lot 2338380: (b)(4) items manufactured and released on 25-june-2024.Expiration date: 2029-06-11.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot 2344541:(b)(4) items manufactured and released on 02-jan-2024.Expiration date: 2028-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0025 cancellous bone screw ø 6,5 l 25 (k200391) lot 2410266: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 2029-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0030 cancellous bone screw ø 6,5 l 30 (k200391) lot 2410274: (b)(4)items manufactured and released on 22-may-2024.Expiration date: 2029-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0030 cancellous bone screw ø 6,5 l 30 (k200391) lot 2410276:(b)(4) items manufactured and released on 27-may-2024.Expiration date: 2029-05-07.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold with no similar reported events during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024.Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On (b)(6) 2024, the surgeon revised all implants.Presently, on (b)(6) 2024 the patient came in due to signs of infection and the pathogen is unknown.The surgeon explanted all implants and placed an antibiotic spacer.The surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED LAT STEM SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21135869
Report Number3005180920-2024-01159
Device Sequence Number20752449
Product Code LZO
UDI-Device Identifier07630040720328
UDI-Public07630040720328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.443
Device Lot Number2408154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown